# SDR ARWA20061201

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9787343
- Part serial: P997
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 3 PNEUMATIC TEMPERATURE HIGH, LIGHT ON; TEMP AT RED LINE.  FOUND NR 3 ENGINE FAN AIR VALVE STICKING CLOSED; REMOVED AND REPLACED NR 3 ENGINE FAN AIR VALVE IN ACCORDANCE WITH M/M 36-13-03; ALSO REMOVED AND REPLACED HIGH STAGE TEMPERATURE SENSOR IN ACCORDANCE WITH M/M 36-11-01; OPERATIONAL CHECK ON ENGINE RUN-UP FOUND NORMAL IN ACCORDANCE WITH M/M 71-00-00.
